# SDR ASAA2012071492543

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 8,976 hours, 2,785 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU MAINTENANCE LIGHT CAME ON AFTER APU START.  ACFT GROUNDED.  PERFORMED FIM TASK 49-60-00-810-801.  FOUND NO FAILURES IN CURRENT STATUS & FAULT HISTORY.  FOUND MAINT MESSAGE 49-91227 LOW OIL QTY IN MAINT HISTORY.  PERFORMED FIM TASK 49-90-00-810-804. SERVICED APU OIL.  RAN BITE TEST.  NO FAULTS/MESSAGES NOTED.  RAN APU SEVERAL TIMES & NO MAINT LIGHT ILLUMINATED.
